Suggest treatment for pain after surgeries
User rating for this question
my body has been ailing me for quite some time. i have had blood test done, what showed up was high insulin 24 when its supposed to be 4, vitamin d deficiency, low test 150 very very low for my age. i have had diffferent surgeries ear, acl on my knee, meniscus, reconstructive on my finger. I have been hurting, and want to go into the military or play college football but cant do any of those things before my body gets better. i have the will power to do anything i set my mind to, but these obstacles are too big for me to overcome. please help i am only nineteen. i started taking test shots a month ago, 1/2 ml every seven days, taking vitamin d3 supplement, protein, and thats it. please help. my big concern is my body feels like there is lactic acid build up in my body all the time, and i have been trying to work out at the gm but it is such a struggle, i dont know if there is a lack of oxygen to my cells or what?
Posted Sat, 15 Feb 2014 in General Health
Answered by Dr. Shailja Puri 11 hours later
Brief Answer: Take vit D supplement, rest needed after surgery Detailed Answer: Hello, Thanks for posting your query on XXXXXXX You have mentioned that you are suffering from multiple problems. One of them is orthopedic problem. Surgery for meniscus injury and finger reconstruction has been done. You will have to wait till you regain full strength after surgery. However, entry into the armed forces may be difficult after these reconstructive surgeries as 100% strength may not be achieved. However, you can participate in sports when your orthopedician advices so. Deficiency of vitamin D needs to be treated by taking supplements which you are already taking. You need to take vitamin D levels to check whether normal levels are achieved. Thereafter, you will have to take sufficient amount of vitamin D in diet. Increased amount of insulin is seen in tumors of pancreas called 'insulinoma'. You can give more details about high level of insulin in blood for more information. If you are finding difficult to work in gym, ask your instructor to give you light exercises which will not exhaust your muscles. Thanks and take care Dr Shailja P Wahal
People also viewed
- Over the counter weight gain pills
- Suggest treatment for pain after surgeries
- Can pituitary tumors cause body hair loss?
- Are diarrhea symptoms of lactose intolerance?
- Trimovate over the counter
- Does chills and a fever signify epididymitis?
- Suggest treatment for chest pain after bypass surgery
- Suggest treatment for painful sore on nose after mohs surgery
- Are abdominal cramps symptoms of diarrhea?
- Prostate pulsating coupled with head pain
- Low hemoglobin count and leg pain
- Are fever symptoms of traveler's diarrhea?
- Suggest treatment for pain after knee surgery
- Suggest treatment for pain in ankle after a ankle surgery
- Inter courseafter heart surgery